# SDR ZZDA2012035

- Difficulty date: January 3, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Engine: Rroyce BR700715A130
- Engine time: 256,707 hours, 16,976 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Part time: 25,670 hours, 16,976 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NUMEROUS COMP STALL ON RIGHT ENGINE.  NO OVER TEMP OR EXCEEDANCE.  REMOVED AND REPLACED NR 2 ENG REF WO 255695 T/C 603.
